# SDR CALA9700990

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 2 CRACKS IN REAR SPAR RT ELEVATOR AT TAB CENTER HINGE FITTING.  THE SPAR WAS REPLACED IAW SRM 51-80-1.
